# SDR UALA2010101803853

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 58,489 hours, 10,568 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Dislodged
- Location: Seat 3f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3F FWD EMERGENCY LIGHT FELL OUT OF SIDE PANEL.  SECURED EMERGENCY LIGHT TO SIDE PANEL.
